Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tanglepants290

Veteran Member
  • Total Reviews

    0
  • Content Count

    110
  • Joined

  • Last visited

Community Reputation

0 Neutral

About tanglepants290

  • Rank
    Member
  • Birthday 02/20/1990

Profile Information

  • Location
    New Jersey
  • Interests
    tv, comp, reading, hanging out, field hockey, school(blegh)
  1. dont worry too much, accutane thins the skin tissue and can make scarring more noticeable, usually it starts to get better when your done with the treatment. If you still have prominent scars there are meds you get to help. just finish out the round your on and see where your at.
  2. Dont worry, remain calm. I'd break out until my last month on Accutane. Dont worry. The initially break is worth it for the end result. DONOT take any additional acne meds orally or topically. Your skin due to the accutane is very sensitive and accutane actually thins the tissue of your skin. Putting any product on your face may actually end up chemically burning the area of your face(i've done it, not fun) and can make it worse. dont pick at it either. Have faith and accutane will eventually wo
  3. If your looking to get rid of it and from your description he has been through the obvious prescriptions out there i would definitely opt for Accutane. I did two rounds(although many people only require one) and I'm happy to say my skin is cleared and has remained so for the past 2 years. It really is a miracle pill although its not without it's side affect so go to your derm and weigh out your options.
  4. not sure what it is but if it hasnt come to a head it most likely either a nodule or a cyst depeneding on the size( i can't really tell from the pic). Ice it, see if it goes down, if you have any otc product with benzyl peroxide or sacylic acid try those if it's still persisting go to the derm and have them look it may require a cotisone shot.
  5. There is already a thread on this topic hopefully you can get your answer here. Goodluck!
  6. hands down best prescription product is duac. It's pretty mild but great for taking care of acne. I saw improvement within the first week or so, also there is this wash, its a cleanser that is basically this thick white benzyl peroxide creamy wash that also works great. If your looking for otc then id steer away from those kits...they tend to be week and a scam. Whatever you do don't touch proactiv. it's overpriced and will do you no good.
  7. I did a second course and it made all the difference. It may still return but your chances of your acne being gone forever or severly lessened is very high.
  8. most likely they are milia, tiny little bumps that almost never come to a head and just chill there. I have about 4 on my forehead but they are so small i dont really mind them. if you have a lot go see your derm, hey may be able to burn one or two bad ones off or prescribe something. DONT pick at them. I did and they just get larger, red irritated and they come back anyway.
  9. i got off my second course of accutane about a month and a half ago. Yesterday out of nowhere, after being clear for a long time my entire forhead(which has been clear for a year or so) broke out all over in these small whitish-clear bumps. They are all over my forhead and nose! i don't know what to do! i'm in panic mode! please someone help!
  10. use a very basic and gentle face wash (purpose, neutrogena). Don't use any face washes that have any acne fighting things in them (bp, sa, etc..) As far as lotion try Eucrin Intense Moisturizer, it worked well for me. Use it whenever you feel your face getting dry.
  11. i think i have tha ton my forehead...it's very tiny but it never goes away...it's also flesh colored.. i had another one and i literaly scratched it off and it scabbed and went away.
  12. my skin was combo. Not oily enough to be like shiny but oily enough that it felt gross.
  13. Hey, i wish u luck with ur treatment and i hope this is your "cure". Accutane can be VERY drying for some people. Strange enough, I had no dryness. There were maybe 2 days out of my 5 month course where i had to apply moisturizer. I had bought a small bottle of Eucerin Moisturizer and i still have the bottle which is like half full. So anyway....hope for the best and good luck! PS. Your lips will get sooooo dry! Aquaphor helps tons and so does Utra-Mentha Lip Shine by CO Bigelow (you can get it
  14. Aquaphor all the way for the lips, but if ur lips become really bad oddly enough i bought some lip gloss from bath and body works that was AWESOME...it's called Utra-Mentha Lip Shine by CO Bigelow. It comes in a dark green tube(not light green) and i applied it and it worked fantastically! it really helped towards the end of my course.
  15. i used it for about a a year or so. I hated it. It didn't work at all and was very annoying apply.
×